CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Kari MCD Views: 48,212
Published: 10 years ago
 
This is a reply to # 1,277,150

Re: Mirena IUD Side Effects


I am happy to say that I am Mirena FREE! Last night while working out I had a sharp pain in my lower abdomen followed by vomiting and terrible contraction-like cramping. I was trying to lay down to control the nausea and I felt an uncomfortable sensation down below and what do you know?! There was the Mirena. I ended up going into the ER because I couldn't control the cramping and it was making me so sick and in just four hours I was completely dehydrated. They put about 3 bags of fluids in me and about 3 different types of pain meds. I had the IUD inserted in January of 2006 so its been just a little over 3 years. The first year or so was fine. Minimal periods, no fretting over getting pregnant. I thought it was a Godsend. Now here I am two years later wondering if Mirena was the cause of my mood swings and lack of sex drive that was one of the major factors in my divorce in October '07. To think I could attribute all of those terrible times to a little device in my body is making me feel sicker. I look forward to the improvements everyone else has spoken of and will definitely NOT be using this form of BC ever again. If anyone has any questions, you can email me at cannemc05@yahoo.com . I have done tons of research on this product now and may be able to help you. Good luck to you all-

Kari
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.814 sec, (1)